# SDR 2011F00086

- Difficulty date: April 12, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N7062X
- Make and model: Bolkms BO105S
- Aircraft serial: 793
- Aircraft time: 6,730 hours, 27,493 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 10561880
- Condition: Misaligned
- Location: Zone 200
- Part time: 6,730 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN GEARBOX UPPER AND LOWER HSG (PN 4619201009 AND 4619201011) WERE BOTH FOUND TO HAVE MAJOR SCORE LINES FROM WEAR CAUSED BY NORMAL VIBRATION WHILE IN CONTACT WITH PN 105-61680 (VENTILATING UPPER PART) AND 105-61875 (HSG RT). THESE PARTS ARE PART OF THE RAM AIR VENTILATION DUCTING. THE MAIN GEARBOX HAD BEEN INSTALLED 303 HOURS EARLIER. THE FIRST SCHEDULED INSP OF THIS AREA IS AT 600 HOURS OR 4 YEARS. THIS IS ITEM 63-2 IN THE PERIODICAL INSP, "INSPECT LUBRICATION SYS FOR CONDITION". DUCTING HAD NOT BEEN FIT AND ALIGNED CORRECTLY CAUSING SEVERE RUBBING OF THE DUCT AGAINST THE SURFACE FOR THE TRANSMISSION.  BOTH DUCT AND TRANSMISSION HAD RUBBER COATINGS BUT VIBRATION RUBBED THROUGH THIS RUBBER.  BOTH PARTS WERE NON-REPAIRABLE AND WILL BE SCRAPPED.
